# SDR UPS00233512

- Difficulty date: July 26, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 654130116
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 6 FLAP TRACK SPOILER BEAM MOUNT FITTINGS CORRODED OUT OF LIMITS IAW SRM 51-30-2 ON RT WING.  FOUND WHILE WORKING NRC 178771.  REMOVED CORRODED MOUNT FITTINGS AND REPLACED WITH NEW PART IAW SRM 51-30-2.
